# SDR 97ZZZX318

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo Bolt
- Condition: Loose
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - REPLACED JO BOLT AT RIB 2 AND RIB ZERO PER BAE REPAIR INSTRUCTIONS HC571H9033.  CORRECTIVE ACTION:  REMOVED AND REPLACED ALL JO BOLTS AT RIB 2 (LT AND RT) STRINGER CROWNS AND RIB ZERO STRINGER CROWNS.  ALL WORK PERFORMED PER BAE 146 REPAIR INSTRUCTIONS HC571H9033.  SEE ADDITIONAL WC'S FOR OPS CHECK AND FUEL PIPE REINSTALLATION.
